# SDR DALA2023111309326

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 16,482 hours, 1,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 EMERG LIGHTS AT 36HJ 57HJ AND 55AB INOP. CORRECTIVE ACTION: FOUND HARNESS DISCONNECTED AT ALL LOC. RECONNECT HARNESS. (4994794)
